MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH-LEVEL DISINFECTANT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Fedex freight reported via chemtrec report that a carrier employee was handling a damaged bottle of rapicide pa high-level disinfectant and obtained burns on their fingers.The carrier employee washed their hands with water and was advised to seek medical treatment should his symptoms worsen or not improve.
 
Additional Manufacturer Narrative
Through follow-up with the carrier employee, it was disclosed that bottles of rapicide pa high-level disinfectant became damaged in transit due to impact by other freight located in the carrier's vehicle.To date, steris has not been informed of this event directly from the user facility.The lot number subject of the event was not provided.Should additional information become available, a follow-up report will be submitted.No additional issues have been reported.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key17657646
Report Number2150060-2023-00041
Device Sequence Number20414202
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public00677964063619
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown